# SDR DALA2016011600397

- Difficulty date: January 15, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COOROSION AT COUNTERSINK AREA OF FUEL ACCESS PANEL 1436C.  FUEL ACCESS DOOR 1436C WAS REPLACED IAW SRM: 51-22-2A AND IPC:57-30-00.
